# SDR REXA2018100900942

- Difficulty date: September 21, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177471
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR STEP STRUCTURE STIFFENER ANGLE BENT. AFT STEP SUPPORT WALL BETWEEN TWO UPPER INSPECTION HOLES INSIDE.
BENT STIFFENER IS OUT OF LIMITS REMOVED/LOCATED/DRILLED/INSTALLED NEW STIFFENER IAW SRM 52-00-00 AND SRM 51-42-06.
